# SDR GLBA2017031000640

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 36,620 hours, 36,727 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Shunt
- Condition: Burned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNKNOWN SOURCE OF AN ELECTRICAL ODOR AROUND THE APU PANEL.  NO TRIPPED CIRCUIT BREAKERSS OR OTHER ISSUES NOTED.  MAINTENANCE FOUND THE APU SHUNT BURNED IN THE APU RELAY BOX.  R & R THE APU SHUNT. INSTALLED A NEW SHUNT IN REVERSE. OPS CHECKED APU IAW MM 49-00-00, SEC 5.  NO DISCREPANCIES NOTED.
